# SDR AALA202311160190

- Difficulty date: September 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240005
- Part serial: FR2719
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 42,559 hours, 15,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOW PRESSURE PASSENGER CREW DOOR 841 CYLINDER DOOR DAMPER AT FWD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 CYLINDER DOOR DAMPER AT FWD GALLEY AREA.
